Avodart Visual Impairment Side Effect Reports
The following Avodart Visual Impairment side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Visual Impairment, can occur, and what you can do about them.
A side effect could appear soon after you start Avodart or it might take time to develop.
|Visual Impairment, Iiird Nerve Paralysis, Cerebral Atrophy, Headache, Diplopia, Eye Pain, Eyelid Disorder, Strabismus, Arachnoid Cyst|
This Visual Impairment side effect was reported by a consumer or non-health professional from FR. A 78-year-old patient (weight:NA) experienced the following symptoms/conditions: benign prostatic hyperplasia,hypertension,headache. The patient was prescribed Avodart (dosage: .5mg At Night), which was started on 201309. Concurrently used drugs:
|Anxiety, Fear, Upper Limb Fracture, Osteopenia, Periodontal Infection, Visual Impairment, Osteonecrosis Of Jaw, Colitis Microscopic, Haematochezia|
This Visual Impairment Avodart side effect was reported by a consumer or non-health professional from UNITED STATES on Mar 13, 2012. A male , weighting 182.0 lb, was treated with Avodart. The patient presented the following health conditions:
|Vision Blurred, Vitreous Floaters, Lacrimation Increased, Eye Pain, Cataract, Visual Impairment, Malaise|
This is a Avodart side effect report of a patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Avodart (dosage:0.5 Mg, Unk, start time: May 04, 2011), combined with:
|Vision Blurred, Visual Impairment|
A 60-year-old patient (weight: NA) from UNITED STATES with the following symptoms: benign prostatic hyperplasia started Avodart treatment (dosage: 1cap Per Day) on Jan 01, 2008. Soon after starting Avodart treatment, the consumer experienced several side effects, including:
|Cataract, Dry Eye, Prostate Cancer, Visual Impairment|
A patient from UNITED STATES was prescribed and started Avodart on Jun 01, 2009. Patient felt the following Avodart side effects: cataract, dry eye, prostate cancer, visual impairment Additional patient health information: male , 63 years of age, weighting 180.0 lb, The consumer reported the following symptoms: was diagnosed with
|Alopecia, Visual Impairment|
This report suggests a potential Avodart Visual Impairment side effect(s) that can have serious consequences. A 75-year-old patient from KOREA, REPUBLIC OF (weight:NA) was diagnosed with the following health condition(s): NA and used Avodart (dosage: NA) starting Aug 01, 2008. Soon after starting Avodart the patient began experiencing various side effects, including:
Avodart Visual Impairment Causes and Reviews
If you have low vision, eyeglasses, contact lenses, medicine, or surgery may not help. Activities like reading, shopping, cooking, writing, and watching TV may be hard to do. The leading causes of low vision and blindness in the United States are age-related eye diseases: macular degeneration, cataract and glaucoma. Other eye disorders, eye injuries, and birth defects can also cause vision loss.
Whatever the cause, lost vision cannot be restored. It can, however, be managed. A loss of vision means that you may have to reorganize your life and learn new ways of doing things. If you have some vision, visual aids such as special glasses and large print books can make life easier. There are also devices to help those with no vision, like text-reading software and braille books.
The sooner vision loss or eye disease is found and treated, the greater your chances of keeping your remaining vision. You should have regular comprehensive eye exams by an eye care professional.
NIH: National Eye Institute
Avodart Visual Impairment Reviews
|Fri, 18 May 2012|
I think that its a trade off. We all want to be able to urinate easily. I think that the combination of Avodart and uroxatral probably accomplishes this. Uroxatral is almost immediate and I hope Avodart will do what its suppose to do (shrink prostate)
|Fri, 18 May 2012|
I'm a 63 year old and have been on Avodart and harnal(tamsulosin) for around 3 years.What bothers me now is the constant fatigue , light headedness, an unsteady walking gait, knee pain,poor vision and not to mention zero libido. I'm thinking of stopping Avodart to see whether these problems will go away.
|Thu, 12 Apr 2012|
I took Avodart for a a week and starting noticing severe anxiety. When I did a search on the Internet, I discovered so many comments from people with the same problem. I stopped taking it immediately because it freaked me out. I was taking if for hair loss and I noticed results quickly, so I'm disappointed in not being able to continue with treatment.
|Mon, 19 Aug 2013|
75yrs. Taking cialis Avodart for BPH right ear pain and neck muscles. At ear site.No hearing loss. A lot of fatigue.
|Mon, 27 Jun 2011|
when i take Avodart for BPH i start coughing dry cough and get shortness of breath when i stop taking it the clough disappear
|Fri, 12 Aug 2011|
|Sat, 13 Aug 2011|
husband has been taking Avodart for 3 years. Developed a tightness in lungs, dry, non-productive cough, lungs feel a burning sensation. Thorough heart echo tests done, stress test. chest x-ray, mri, blood work, pulmonary function tests all passed. Meeting with pulmonary specialist. Atrial fib, so taking spiriva to see if this helps. 68 years, active, plays raquetball frequently. Read your statement, samy, and wonder if Avodart is behind this. Maybe his body has had enough of this drug? Hasn't smoked for 20 years. What did you decide to do?
|Thu, 13 Oct 2011|
No samy, my problems with Avodart are joint pain and change in walking gait.